MathSciNet Relay Station
MathSciNet bibliographic data
MR1834861 46M35 (42A16 46E30)
Ivanov, S.; Kalton, N. Interpolation of subspaces and applications to exponential bases. Algebra i Analiz 13 (2001), no. 2, 93--115; translation in St. Petersburg Math. J. 13 (2002), no. 2, 221–239
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement